This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
I used the cream on my warts and had a bad reaction, I got most of the side effects but continued to use the cream. Within 2 weeks of using the cream the warts had gone and a week later the side effects disapeared. Recently though I noticed a large lump (baring in mind I don't have the strain of HPV that causes cancer). It wasn't on my vagina or anal area but in the middle. It was very painful and nothing like a wart. The next morning it got significantly smaller but it is still there and is tender when I touch it.
On the aldara cream it states a very unlikely side effect is hard bumps under the skin. Is this simply a side effect or something else?
Sounds to me like it could be an ingrown hair. I've had them, when they are red, they are normally red to the touch. Try some tea tree oil (you can get it at Walmart where all the Vitamins are) dabbed on it 3 x's a day. In the morning, afternoon, and before bed. Do this for about 6 days if it's still there I'd call the doc.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.